# SDR 9606119925

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925US
- Make and model: Doug DC-9-32
- Aircraft serial: 47472
- Engine: Pwa JT8D9
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

RIGHT ENGINE COMPRESSOR STALL OCCURRED DURING TAKEOFF ROLL AT 70 KNOTS.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  A .5 INCH LAYER OF SLUSH WAS REPORTED TO BE ON RUNWAY AT TIME OF INCIDENT.  MAINTENANCE BORESCOPED 6TH, 7TH AND 13TH STAGE COMPRESSOR, ALL CHECKED NORMAL.  ALSO, ENGINE RUN CHECKED GOOD.
